# SDR DALA2018011000187

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LOWER DOOR JAMB BEAM OUTBOARD EDGE AT AFT CARGO COMPARTMENT.  REPAIRED IAW ERA 564792-14 REV O.
